ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2013 , Volume 33 , Issue 2

Select all articles

Export/Reference:

Pinching conditions, linearization and regularity of Axiom A flows
Luchezar Stoyanov
2013, 33(2): 391-412 doi: 10.3934/dcds.2013.33.391 +[Abstract](824) +[PDF](487.5KB)
Brownian-time Brownian motion SIEs on $\mathbb{R}_{+}$ × $\mathbb{R}^d$: Ultra regular direct and lattice-limits solutions and fourth order SPDEs links
Hassan Allouba
2013, 33(2): 413-463 doi: 10.3934/dcds.2013.33.413 +[Abstract](1131) +[PDF](793.2KB)
Zeta functions and topological entropy of periodic nonautonomous dynamical systems
João Ferreira Alves and Michal Málek
2013, 33(2): 465-482 doi: 10.3934/dcds.2013.33.465 +[Abstract](1195) +[PDF](433.2KB)
Inertial manifolds for a class of non-autonomous semilinear parabolic equations with finite delay
Cung The Anh, Le Van Hieu and Nguyen Thieu Huy
2013, 33(2): 483-503 doi: 10.3934/dcds.2013.33.483 +[Abstract](913) +[PDF](421.3KB)
Expansive flows of surfaces
Alfonso Artigue
2013, 33(2): 505-525 doi: 10.3934/dcds.2013.33.505 +[Abstract](858) +[PDF](651.2KB)
Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices
Michael Baake, Natascha Neumärker and John A. G. Roberts
2013, 33(2): 527-553 doi: 10.3934/dcds.2013.33.527 +[Abstract](1080) +[PDF](542.5KB)
On the elliptic equation Δu+K up = 0 in $\mathbb{R}$n
Soohyun Bae
2013, 33(2): 555-577 doi: 10.3934/dcds.2013.33.555 +[Abstract](792) +[PDF](476.9KB)
Pure discrete spectrum in substitution tiling spaces
Marcy Barge, Sonja Štimac and R. F. Williams
2013, 33(2): 579-597 doi: 10.3934/dcds.2013.33.579 +[Abstract](1225) +[PDF](489.4KB)
Propagation of long-crested water waves
Jerry L. Bona, Thierry Colin and Colette Guillopé
2013, 33(2): 599-628 doi: 10.3934/dcds.2013.33.599 +[Abstract](985) +[PDF](521.4KB)
Non-autonomous Julia sets with measurable invariant sequences of line fields
Mark Comerford
2013, 33(2): 629-642 doi: 10.3934/dcds.2013.33.629 +[Abstract](1028) +[PDF](345.3KB)
The Cauchy problem for a nonhomogeneous heat equation with reaction
Arturo de Pablo, Guillermo Reyes and Ariel Sánchez
2013, 33(2): 643-662 doi: 10.3934/dcds.2013.33.643 +[Abstract](1575) +[PDF](505.6KB)
Solitary waves of the rotation-generalized Benjamin-Ono equation
Amin Esfahani and Steve Levandosky
2013, 33(2): 663-700 doi: 10.3934/dcds.2013.33.663 +[Abstract](1447) +[PDF](876.8KB)
On transverse stability of random dynamical system
Xiangnan He, Wenlian Lu and Tianping Chen
2013, 33(2): 701-721 doi: 10.3934/dcds.2013.33.701 +[Abstract](1462) +[PDF](472.1KB)
On global existence of classical solutions for the Vlasov-Poisson system in convex bounded domains
Hyung Ju Hwang, Jaewoo Jung and Juan J. L. Velázquez
2013, 33(2): 723-737 doi: 10.3934/dcds.2013.33.723 +[Abstract](1051) +[PDF](401.1KB)
Uniqueness of harmonic map heat flows and liquid crystal flows
Junyu Lin
2013, 33(2): 739-755 doi: 10.3934/dcds.2013.33.739 +[Abstract](1143) +[PDF](421.0KB)
Globally weak solutions to the flow of compressible liquid crystals system
Xian-Gao Liu and Jie Qing
2013, 33(2): 757-788 doi: 10.3934/dcds.2013.33.757 +[Abstract](1023) +[PDF](478.9KB)
Finite charge solutions to cubic Schrödinger equations with a nonlocal nonlinearity in one space dimension
Kei Nakamura and Tohru Ozawa
2013, 33(2): 789-801 doi: 10.3934/dcds.2013.33.789 +[Abstract](949) +[PDF](347.2KB)
Error estimates for a Neumann problem in highly oscillating thin domains
Marcone C. Pereira and Ricardo P. Silva
2013, 33(2): 803-817 doi: 10.3934/dcds.2013.33.803 +[Abstract](943) +[PDF](466.1KB)
Non-local PDEs with discrete state-dependent delays: Well-posedness in a metric space
Alexander V. Rezounenko and Petr Zagalak
2013, 33(2): 819-835 doi: 10.3934/dcds.2013.33.819 +[Abstract](996) +[PDF](453.7KB)
Positive solutions for non local elliptic problems
Jinggang Tan
2013, 33(2): 837-859 doi: 10.3934/dcds.2013.33.837 +[Abstract](1376) +[PDF](442.0KB)
Energy identity for a class of approximate biharmonic maps into sphere in dimension four
Changyou Wang and Shenzhou Zheng
2013, 33(2): 861-878 doi: 10.3934/dcds.2013.33.861 +[Abstract](964) +[PDF](436.7KB)
A note on a sifting-type lemma
Xiao Wen and Xiongping Dai
2013, 33(2): 879-884 doi: 10.3934/dcds.2013.33.879 +[Abstract](894) +[PDF](326.4KB)
Discrete Razumikhin-type technique and stability of the Euler--Maruyama method to stochastic functional differential equations
Fuke Wu, Xuerong Mao and Peter E. Kloeden
2013, 33(2): 885-903 doi: 10.3934/dcds.2013.33.885 +[Abstract](915) +[PDF](438.9KB)
Divergence points in systems satisfying the specification property
Jinjun Li and Min Wu
2013, 33(2): 905-920 doi: 10.3934/dcds.2013.33.905 +[Abstract](978) +[PDF](423.0KB)
Traveling fronts and entire solutions in partially degenerate reaction-diffusion systems with monostable nonlinearity
Shi-Liang Wu, Yu-Juan Sun and San-Yang Liu
2013, 33(2): 921-946 doi: 10.3934/dcds.2013.33.921 +[Abstract](955) +[PDF](507.7KB)
$P$-cyclic symmetric closed characteristics on compact convex $P$-cyclic symmetric hypersurface in R2n
Duanzhi Zhang
2013, 33(2): 947-964 doi: 10.3934/dcds.2013.33.947 +[Abstract](866) +[PDF](416.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]